2019
Том 71
№ 6

All Issues

Rudakov V. P.

Articles: 3
Article (Ukrainian)

Qualitative theory in a Banach space, Lyapunov-Krasovskii functionals, and generalization of certain problems

Rudakov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 130–133

Article (Ukrainian)

The linear boundary problem in a Banach space as a functional analog to Cauchy's Scalar problem

Rudakov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 137–140

Article (Ukrainian)

Necessary and sufficient conditions of continuability of solutions of delay-type differential-functional equations

Rudakov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 822–827